Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking micronor contraceptive pill. Raised blood pressure, getting irregular heavy periods. What's going on?

I have been taking the micronor contraceptive pill for about 4 months but for the bast 2 months have been bleeding heavily every other week! This really isn t ideal as it is ruining my sex life! I was originally on the microgyn pill but it raised my blood pressure . I went to my GP about the bleeding and she just said it might stop completely soon but she didn t seem certain and I really need answers.
Asked On : Mon, 14 May 2012
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The irregular periods that you are having is likely to be due to the icronor pills that you are taking. This irregularity will gradually decrease on its own.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor